# SDR FDEA202503220471

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N175FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63106
- Aircraft time: 9,209 hours, 4,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230140G
- Part serial: 000839
- Condition: Dented
- Location: Zone 600 Flap
- Part time: 9,209 hours, 4,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, INBOARD FLAP, AFT FLAP, LOWER SURFACE  WITH DENT RH WING, INBOARD FLAP, AFT FLAP, LOWER SURFACE WAS REPAIRED IAW B767 SRM 57-53-01-2R   REPAIR 1 FIG 201 (SHEET 4), SRM 51-70-10-2R REPAIR 2 FIG 202 (SHEET 1) AND SRM 51-70-03-0G   PAR 5.A REV 90 AUG 15, 2024
